# SDR CALA2013083090875

- Difficulty date: August 29, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 51,722 hours, 12,886 cycles
- Engine: Pwa PW4056
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Trim Panel
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRIM PIECE COVERING WIRE CAME LOOSE AT 34E.  SECURED FLOOR TRIM PIECE AT 34E.
